# SDR CA070322001

- Difficulty date: March 21, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 1,300 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 1019800013
- Condition: Cracked
- Location: Nacelle
- Part time: 1,375 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PANEL IS INSTALLED ON RT IB SIDE OF NACELLE. IT COVERS THE FUEL FIREWALL SHUTOFF VALVE. THE PANEL IS MANUFACTURED WITH A BULGE TO ACCOMMODATE THE VALVE.  IN THIS INSTALLATION THE VALVE CONNECTOR PLUG CHAFFED AGAINST THE PANEL CAUSING A STRESS RISER RESULTING IN A 1.5 CRACK VISIBLE FROM THE OUTSIDE OF THE PANEL.  PANEL WAS REPAIRED IAW THE SRM 54-00-01.  A NEW PANEL P/N 101-980001-41 WAS ORDERED.  THIS ALTERNATE PANEL HAS A LARGER/DEEPER DEPRESSION TO BETTER ACCOMMODATE THE VALVE. (TC NR 20070322001)
